A stability result for the Modified Craig-Sneyd scheme applied to 2D and 3D pure diffusion equations

TitleA stability result for the Modified Craig-Sneyd scheme applied to 2D and 3D pure diffusion equations
Publication TypeJournal Article
Year of Publication2010
Authorsin't Hout K, Mishra C
Secondary AuthorsSimos TE, Psihoyios G, Tsitouras C
JournalAIP Conference Proceedings
Volume1281
Pagination2029-2032
Keywordsapproximation theory, matrix algebra, partial differential equations
URLhttp://link.aip.org/link/?APC/1281/2029/1
DOI10.1063/1.3498342